# SDR ABXA2014042592

- Difficulty date: April 25, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STATION 1520 LOCATED BY ANTENNA BRACKET APPROX STRINGER 2L OR 3L.  INSTALLED NEW SECTION OF STRINGER & SPLICES IAW SRM 53-00-03 REPAIR 1 FIG 201 DETAIL 2.  SDR INFO CRACKED 3 INCHES, PN 146T3002, PART NAME STRINGER 3L, SN NSN, FS & BS LOC 1507 TO 1510, STRINGER & WS LOC 3L TO 3L.  ACFT WAS GNDED.
